My doc said I would most likely not experience much hair loss because I am only on it for a couple months. Boy was she wrong! It wont stop & I have been off the drug for over 3 weeks now. Now what? How much longer?? Thanks for any suggestions!:)
Hi! I was on Erivedge for only 2 months and my hair loss is rediculous! Anyone else with this?
Question posted by thanksforhelp on 7 July 2013
Last updated on 10 April 2022 by Cheryl2075
I was on the medicine for 11 months. I have now been off of it for 13 months. My hair came back very thin with alot of bald spots. I do not show any signs of new growth. I have been taking vitamins and have tried a few creams. Nothing is working to help with new hair growth. If anyone has some suggestions on what to use, please let me know.
Hi, I been on for 13 months for metastatic BCC. This is the first contact I've had with others on Erivedge. My body hair seemed to stop growing after a few months, at about 6 months my beard started to fall out in gobs and I got terrible foliculitis (think razor bumps only much worse). That finally went away and then my mustache fell out. During all this the head hair got thinner and finally looked scraggy enough I shaved my head. It barely grows back, just a few small hairs. Body hair is thinned out a lot but seems stable now. My eye lashes seem to be getting really thin now. I suspect another month or two and they will be gone too, ugh. My biggest symptom in sometimes really nasty muscle spasms. Reducing does seems to be the only way around it.
I took Erivedge from October 2012 until end of December 2012. Had to get off because of the side effects of fatigue.
Thought that there would be minor side effects... but... in February 2013, my hair came out all at once... then my eyebrows. 2 months AFTER stopping it. Good news, was that never lost my eyelashes, and my eyebrows, came back in quickly...
My hair has been coming back... had to get a wig in February 2013. Now August, and hair growing back... thick... but not close to not needing my wig. Would never have gone on the drug, had realized the potential for losing hair. But it is coming back.
Now I am using a cream... Carac... and having biopsies done for suspicious spots.
I hope my experience is atypical. I was on Erivedge for almost two years. Was told I'd have to take it every day for the rest of my life, but I got disgusted and quit 8 months ago. At that point, I had no body hair whatsoever. I now have a VERY thin inch of hair on my head with some bald spots, hardly any eyebrows or lashes and pretty much nothing else. I was told the hair loss was reversible, but at this point I don't think it is. Don't know if how long you were on the drug is a factor - hopefully the shorter you took it, the better you'll recover.
Shocking right! I only took it for 6 weeks and am now 7 weeks post treatment. Could no longer wear a hat everywhere so got a wig 2 weeks ago and just last week my eye brows started falling out... when does it stop? I guess for those who had serious bcc this is a great drug , for me, can't figure out why I would need something this serious. Only hope is that most of the other side effects have now gone away so hopefully the hair loss thing will stop soon too.
Hello and welcome. I was on Erivedge from Nov 2012 to this past May. At my last biopsy, it was a keloid, so the doctor took me off the medication - we will see what happens when I go back next month. My hair started thinning after a few months of taking this, along with the other side effects. Since I have been off of the drug for about 6 weeks, I have very little hair left - it is still coming out, and last week I lost my eyebrows, and my eyelashes seem to be going. Hoping they are right, and it will come back.
- Erivedge uses and safety info
- Erivedge information for Healthcare Professionals (includes dosage details)
- Side effects of Erivedge (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.